# SDR UALA2013040402252

- Difficulty date: April 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 35,149 hours, 15,374 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Rivet
- Condition: Missing
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK IS MISSING 1 PLASTIC RIVET INLINE WITH TOP OF NOSE BRIDGE SUPPORT STRUCTURE.  COMPLIED WITH MEL 35-11R SECOND OFFICERS O2 MASK WAS SWAPPED WITH FIRST OFFICERS.  RPL- :REMOVED AND REPLACED O2 MASK REFERENCE AMM, OPS CHECKED GOOD.
